Acta Mathematica, 1960, Volume 104

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (6 articles)

Issue 1

[1] Solution of the Plateau problem for$m$-dimensional surfaces of varying topological type

E. R. Reifenberg Bristol

TBD mathscidoc:1701.331198

Acta Mathematica, 104, (1), 1-92, 1959.4
[ Download ] [ 2017-01-08 20:31:54 uploaded by actaadmin ] [ 487 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Estimates for translation invariant operators in$L$^{p}spaces

Lars Hörmander Stockholm

TBD mathscidoc:1701.331199

Acta Mathematica, 104, (1), 93-140, 1960.2
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 1538 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The prediction theory of multivariate stochastic processes, III

P. Masani Bloomington, Indiana, U.S.A.

TBD mathscidoc:1701.331200

Acta Mathematica, 104, (1), 141-162, 1959.11
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 440 downloads ] [ 0 comments ] [ Cited by 208 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 3

[1] A structure theory for a class of lattice-ordered rings

D. G. Johnson University Park, Pennsylvania, U.S.A.

TBD mathscidoc:1701.331201

Acta Mathematica, 104, (3), 163-215, 1959.6
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 1016 downloads ] [ 0 comments ] [ Cited by 50 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Some aspects of groups with unique roots

Gilbert Baumslag New York University, New York, U.S.A.

TBD mathscidoc:1701.331202

Acta Mathematica, 104, (3), 217-303, 1959.12
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 917 downloads ] [ 0 comments ] [ Cited by 101 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Erratum to: The closest packing of convex two-dimensional domains,corrigendum

C. A. Rogers London

TBD mathscidoc:1701.331203

Acta Mathematica, 104, (3), 305-306, 1960.8
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 283 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved